MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LCS COMPLETE FEM POR R STD; LCS COMPLETE : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US LCS COMPLETE FEM POR R STD; LCS COMPLETE : KNEE FEMORAL
Catalog Number 129403040
Medical Device Problem Code Device Disinfection Or Sterilization Issue (2909)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/19/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Customer wrote: "i did a microbiological check-up on an implant on (b)(6) 2017 at 07:30.The examination was carried out by first opening the box, then hand disinfecting of the staff´s hand and then taking the sample.The result shocks me, as the sampling aerobic spore formers shows turf growth 16 - 50 cfu.As you can read in the literature, a disinfection of the outer packaging is without effect." customer is asking for a statement.Customer does not remember ref/lot; a list of possible samples is attached.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LCS COMPLETE FEM POR R STD
Common Device Name
LCS COMPLETE : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7227429
Report Number1818910-2018-52362
Device Sequence Number1222461
Product Code NJL
UDI-Device Identifier10603295021698
UDI-Public10603295021698
Combination Product (Y/N)N
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 01/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number129403040
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/11/2018
Supplement Date Received by Manufacturer09/06/2018
Initial Report FDA Received Date01/30/2018
Supplement Report FDA Received Date09/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1